Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
192 Doctors are Online

Hives after yogurt. Why did I have fever? What can help allergies?

My 9 month old baby got hives after eating yogurt on Friday, even though he has had yogurt almost a dozen times before. It was only his third time eating vanilla flavored yogurt, however. He has had congestion and a cough for about three weeks now and also had a fever and ear infection at the onset of the cold , which were treated with antibiotics . His congestion isn t going away, however, his temperament is fine and he is as happy as ever. I have not given him any dairy since Friday, but I m wondering how long it would take to get out of his system and whether I should try to give it to him again or have him tested for allergies after the one reaction.
Asked On : Fri, 28 Sep 2012
Answers:  1 Views:  57
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Allergist and Immunologist 's  Response
MILK ALLERGY
YOU SHOULD NOT START EXTERNAL MILK OR DIARY PRODUCTS BEFORE 2 YEARS
ONLY ON MOTHERS MILK
AND ADITIONAL DIET TO BE MILK AND DIARY FREE
HESE ARE EARLY SYMPTOMPS AND CAN FLARE UP IN FUTURE IF YOU CONTINUE LIKE THIS AND AVOID ANTIBIOTICS FOR FIRST 2 YEARS OF LIFE
Answered: Fri, 28 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor